Friday, September 30, 2005

I hit the pill bottle. Finished all the valium and ativan and have now moved to the bigger stash. I've had a few lamicatal, geodon, lithium, ritalin. my head is so wooooosey

10 Comments:

Blogger James said...

Just don't take too much!!!

6:27 PM, September 30, 2005  
Blogger Shannin said...

SID!!! You aren't supposed to be taking any of that right now! Please, try to get help...take care of you.

10:07 PM, September 30, 2005  
Blogger dawn said...

OH geeze, please be careful, PLEASE!

5:34 PM, October 02, 2005  
Blogger Shannin said...

i have recieved an email from sid's sister....sid is in the hospital, and safe...please keep her in your thoughts/prayers.

5:54 PM, October 02, 2005  
Anonymous Anonymous said...

Please get better!!!

Billy

6:51 PM, October 02, 2005  
Anonymous Anna said...

I hope you get better soon.

11:35 PM, October 04, 2005  
Blogger Geisha_Girl said...

Hey Sid ...

Sorry things got so bad for you.

It's good to hear that you're safe.

Let's hope not too much damage has been done by the cocktail you downed.

Take care.

Jane

6:38 AM, October 06, 2005  
Anonymous Anonymous said...

Glad to hear your o.k.

Take care of yourself.
Billy

11:09 AM, October 06, 2005  
Blogger Shannin said...

I recieved anther update from Sid's sister....she has been moved to another hospital and is trying to get released by this weekend... keep in her in your thoughts (and prayers, if you pray...pray that she is only released if she is well enough to be)

3:08 PM, October 06, 2005  
Blogger mizeeyore said...

sid hon i'm keeping you in my thoughts and prayers...we all who post on your blog miss you and hope that you will be back with us soon.

Blessings and Love
miz e

8:15 PM, October 06, 2005  

Post a Comment

<< Home